# SDR SWIA202052635

- Difficulty date: August 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK NOTED IN AFT RT VERTICAL STABILIZER DRAG ANGLE.  C-CHECK RO 9/20/2020.  COMPLIED WITH REPAIR OF RT VERTICAL STAB DRAG ANGLE, REF CRJ-700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
